Just a little rant to get this off my chest and maybe relieve some anxiety!
I’ve been on Tecfidera for nearly a month now. All was going well for the first 2 weeks and I was feeling smug I hadn’t had any side effects. Then in the 3rd week I started having awful diarrhoea and felt generally awful - I wasn’t sure if I had a stomach bug or if it was a side effect at one point as I felt feverish a lot of the time and just generally unwell!
it only lasted about 5 days and then I felt better and thought that that would be the end of it! I had bloods taken last week at my follow up with the MS nurse. She phoned me today to say some of my liver function bloods have come back as raised. So now I need to go back to the hospital and get repeat bloods, if my LFTs are still high I will probably have to come off Tecfidera which I don’t want as I chose it for a reason! I’m hoping if they take me off it they will offer me something that is just as effective and not suggest I switch to something less effective like Aubagio or the injectables!
Anyway, I can’t get my bloods done until Friday now as I am at work tomorrow and Thursday so I guess I’ll just have to wait and see what the repeat bloods show after Friday! Feeling very frustrated and annoyed and crossing everything that it was just a one off and caused by something other than the Tecfidera!! Also feeling anxious as I obviously don’t want to end up with liver damage!!
thanks for reading! And if anyone had any helpful words of wisdom that would be much appreciated!